CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
gmcfar123 Views: 53,264
Published: 14 years ago
 
This is a reply to # 71,743

Re: Mirena IUD Side Effects


Its so good to know that these joint pains will go away....every single day (a week and a day) I notice that I am feeling better. The blood is finally slowing down, definately not gone yet though. About your uterus being sore....mine was right after I had it removed and for about 3 days afterwards. Like when I would cough it would hurt. Doctors really need to warn of the side effects of this Mirena. I wrote to the FDA yesterday about this.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.469 sec, (1)